# SDR UALA2010051401635

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 25,440 hours, 11,335 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA21758
- Condition: Reads Low
- Location: Fwd Lav
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CREW, FWD LAV WASTE BIN FIRE EXTINGUISHER BOTTLE IN RED.   NO PART, STILL USEABLE IAW MEL EXTINGUISHER ON PAC ORDER D6176. FIRE EXT PCN 635-0002 REF IPC26-25-09-1G ITEM 10A. REPLACED FWD LAV FIRE EXTINGUISHER.
